# SDR DALA2019062703893

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 STGR30LH HOLE 6 (CRACK DIRECTION IS 9 OCL OCK) IN FWD CARGO COMPARTMENT, PERFORMED REPAIR INSTRUCTIONS SECTION 1 ON FR35 STR 30LH HOLE 6 IN FWD CARGO COMPARTMENT AS PER ER/A 578013-14AD REVISION ORIGINAL AND PRI 578013-14 REV 0,REV1,REV2,REV3,REV4 AND REV5
